Hokkaido Mathematical Journal

No.2

AGAOKA Yoshio,
Invariant flat projective structures on homogeneous spaces
Hokkaido Mathematical Journal, 11 (1982) pp.125-172
YAMAGUCHI Hiroshi,
Some multipliers on the space consisting of measures of analytic type
Hokkaido Mathematical Journal, 11 (1982) pp.173-200
BANNAI Eiichi,
On \textit{s}-distance subsets in real hyperbolic space
Hokkaido Mathematical Journal, 11 (1982) pp.201-204
FUJIMURA Shigeyoshi,
Mean curvature for certain \textit{p}-planes in Sasakian manifolds
Hokkaido Mathematical Journal, 11 (1982) pp.205-215
SEINO Masaru,
On vanishing or recurrent Bochner curvature tensor
Hokkaido Mathematical Journal, 11 (1982) pp.216-224
MURAMORI Takao, SEINO Masaru,
On irreducible conformally recurrent Riemannian manifolds
Hokkaido Mathematical Journal, 11 (1982) pp.225-228